Asymptotic stability for a class of boundary control systems with non-linear damping

H.J. Zwart, H. Ramirez, Y. Le Gorrec

Research output: Contribution to journalConference articleAcademicpeer-review

Abstract

The asymptotic stability of boundary controlled port-Hamiltonian systems defined on a 1D spatial domain interconnected to a class of non-linear boundary damping is addressed. It is shown that if the port-Hamiltonian system is approximately observable, then any boundary damping which behaves linear for small velocities asymptotically stabilizes the system.

Original languageEnglish
Pages (from-to)304-308
Number of pages5
JournalIFAC-PapersOnLine
Volume49
Issue number8
DOIs
Publication statusPublished - 2016

Keywords

  • asymptotic stability
  • Boundary control systems
  • infinite-dimensional port Hamiltonian systems
  • non-linear control

Fingerprint

Dive into the research topics of 'Asymptotic stability for a class of boundary control systems with non-linear damping'. Together they form a unique fingerprint.

Cite this